# SDR AALA201504279005

- Difficulty date: April 24, 2015
- Submitted: April 27, 2015
- Operation: Air carrier
- Aircraft: N678AW
- Make and model: Airbus A320-232
- Aircraft serial: 2482
- System (JASC): 2565 · Escape Slide
- Part: Gauge
- Condition: Out Of Position
- Location: L1 Door Slide
- Part time: 45,931 hours, 19,155 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 SLIDE INFLATION BOTTLE PRESSURE GAUGE IS OBSCURED BY COVER, DIFFICULT TO READ GAUGE THROUGH WINDOW.  REPLACED THE L1 DOOR SLIDE.
